# SDR SIMA201119501

- Difficulty date: July 12, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 29,710 hours, 27,855 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 98120933
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4105 THE CREW REPORTED, EXPERIENCED A VIOLENT LEFT BANK 45FT PLUS WITH AUTO PILOT ON.  THEY HAD AUTOPILOT A FAIL MESSAGE BOTH IN FLIGHT AND ON GROUND.  DURING TEST NO OTHER AIRCRAFT AROUND FOR THIS TO BE WAKE TURBULENCE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INFORMED BY CAPTAIN THE AIRCRAFT WAS COUPLED TO THE FIRST OFFICER’S SIDE AT THE OCCURRENCE.  THE FAULT CODES INDICATED NR 2 ATTITUDE AND HEADING COMPUTER WAS BAD.  REMOVED AND REPLACED THE NR 2 ATTITUDE AND HEADING COMPUTER IAW EMB145 AMM 43-21-01.  THE OPERATIONAL AND FUNCTIONAL CHECK WAS GOOD A/P IAW EMB145 AMM 22-11-00-700-803-A.  THE AIRCRAFT WAS RETURNED TO SERVICE.
